Fluticasone-Associated Cutaneous Allergic Granulomatous Vasculitis

June 2003 | Volume 2 | Issue 3 | Case Report | 326 | Copyright © 2003

Joseph English, III, MD; Kenneth E. Greer, MD; Sara A. McCrone, MD James W. Patterson, MD and J. Scott Vanloock, MD

Abstract

Allergic granulomatous vasculitis, or Churg-Strauss syndrome, is a small-vessel, multisystem vasculitis that can affect the skin, lungs, heart, and nervous system. Recent reports have implicated leukotriene receptor antagonists and inhaled corticosteroids in the development of this rare syndrome. We present a patient with no history of allergic asthma who acutely developed skin-limited Churg-Strauss-like granulomatous vasculitis after initiating therapy with inhaled fluticasone and salmeterol (Advair Diskus).

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles